Keywords : additive fuzzy measure


On Fuzzy Measure on Fuzzy sets

Karrar S. Hamzah; Noori F. Al-Mayahi

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2017, Volume 9, Issue 2, Pages 7-12

In this paper, we study the fuzzy measure on fuzzy sets and prove some new properties.
Keywords: Fuzzy measure, semi continuous fuzzy measure, null additive fuzzy measure, fuzzy measure accountably weakly null-additive fuzzy measure.

On a Completion of Fuzzy Measure

Noori F. Al- Mayahi; Bassam S. Hashem

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2016, Volume 8, Issue 1, Pages 1-4

In this paper, we introduce some properties in completeness of fuzzy measure and we get some relations between them.